# SDR CA001030012

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 3,043 hours
- Engine: Rotax ROTAX912
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine
- Component: Engine, Rotax, 912A3
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

(CAN) ENGINE QUIT IN CRUISE, EMERGENCY LANDING TOOK PLACE.  ENGINE REMOVED AND IN POSSESSION OF TRANSPORT SAFETY BOARD. 2000-11-01TC:  REPORT EXPECTED FROM ORIGINATOR.  (X)
